# SDR SWAA2021090303006

- Difficulty date: August 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 772-779 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS772- BS779 RBL22 WL158. ; / [01] DAMAGE FOUND ON AFT CARGO SHIELD BS 747-787 RBL22 WL158 P/N 146A8127U1 FOUND TO BE OUT OF LIMITS IAW SRM PART WILL BE REPAIRED BY EMPLACEMENT IAW SRM 51-10-02-OG-0 PAR.9C; [02] REMOVED CORROSION ON SHIELD AT BS 779 RBL22 WL158 PER SRM 51-10-02-OG-0 MEASURE L=1'X W=1'X D=0.005' MAX MAT LOSS IS 0.005' REMAINING THICKNESS IS 0.045; ORIGINAL THICKNESS IS 0.050' FOUND TO BE OUT OF LIMITS SRM 53-00-53-1A-2; ALLOWABLE DAMAGE PARAG.4.A(2) DETAIL (E) FIG 103 .- MICOMETER ; S/N 65092939 DUE 03/2022; [03] VERIFIED DAMAGE REMOVAL AND OUT OF LIMITS STATEMENT; [04] LOCATED AND DRILLED NEW FWD SHIELD (P/N 146A8127-1) AT AFT CARGO BAY BS772-BS779 RBL22 WL 158 IAW SRM 51-40-05-0G-0 AND DWG 146A8127 AND OK TO PAINT.; [05] VERIFIED CORRECTIVE ACTION #4. OK TO PAINT (ENAMEL) GIVEN.; [06] OK TO INSTALL ON FWD SHIELD AT ACB BTW BS 767-BS794;RBL 22;WL158.; [07] VERIFIED OK TO INSTALL.; [08] INSTALLED NEW FWD SHIELD (P/N 146A8127-1) AT AFT CARGO BAY BS772-BS779 RBL22 WL 158 IAW SRM 51-40-02-0G-0 ; DWG#146A0081; [09] VERIFIED INSTALLATION OF NEW SHIELD PER SRM AND DWG; [10] UPDATED PARTS USAGE;
